| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Uveitis (2122); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, an exact date was not provided but the patient's symptoms started one month post surgery of the left eye; therefore the best estimate is (b)(6) 2018.If explanted, give date: not applicable as to date the lens remains implanted and therefore not explanted.To date the lens remains implanted therefore it is not returning for evaluation.A failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a female patient had bilateral symfony intraocular lens (iol) implants.(right eye: zxr00 +17.0 diopter on (b)(6) 2017 - left eye: zxr00 +18.0 diopter on (b)(6) 2018).One-month after the implantation of the iol into the left eye, the patient had inflammation after weaning off her drops.She was then started on another prednisolone wean.Since then, she has had a mild 1-2+ cell recurrent uveitis, and she was on a slow (every 2 weeks) durezol wean.She also developed uveitis in the right eye after doing a yag (yttrium aluminium garnet) capsulotomy in (b)(6) 2018, and she started slow durezol wean also in the right eye.The surgeon commented that there was nothing special about her posterior capsule opacification.It didn't appear like a chronic endophthalmitis, and the left posterior capsule was clear.She has no history of uveitis prior to phaco, and her uveitis labs and chest x-ray are normal.The patient complains of hazy vision, pain and glare.Without the durezol, she cannot open her eyes due to the photophobia.Her vision is great when the uveitis is calm.This report is to record the lens implanted in the left eye.A separate report will be filed for the right eye.No further information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.